# SDR SWIA202158169

- Difficulty date: March 30, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 34,764 hours, 33,747 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484 Rbl27-36
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE FS 484 BELOW FLOOR INTERCOSTAL BETWEEN RBL 27 AND RBL 36 HAS A SUSPECTED CRACK ON ITS INBOARD CLIP IN THE TOP RADIUS.     (C-CHECK RO 5/16/2021)    REMOVED AND REPLACED THE  INBD CLIP AT FS 484.00 BELOW FLOOR INTERCOSTAL BETWEEN RBL 27 AND RBL 36 WITH NEW PART , REF DWG 601R31171 REV A AND CRJ200 SRM 51-42-21. COMPLIED WITH 51-900-1003-SKY.
